# SDR AALA20140512010

- Difficulty date: May 2, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66034004
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS SEVERAL BLEND OUTS OF LIGHTNING STRIKES THAT EXCEED SRM LIMITS.  REPAIRED FWD CARGO DOOR SKIN AT STATIONS 517, 590 & 612 TO 618 IAW SRM 52-30-01-2R-4.
